MathSciNet Relay Station
MathSciNet bibliographic data
MR895073 82A43 (60K35)
Wierman, John C.; Appel, Martin J. Infinite $AB$ percolation clusters exist on the triangular lattice. J. Phys. A 20 (1987), no. 9, 2533–2537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement